Some remarks on Hilbert's (weak) Nullstellensatz

Giuseppe Iurato, Iurato Giuseppe

Risultato della ricerca: Article

Abstract

Certain remarks are provided related to weak nullstellensatz exploiting some problems proposed in Fulton’s book entitled “An Introduction to Algebraic Geometry” and elementary notions of Functional Analysis.
Lingua originaleEnglish
pagine (da-a)45-79
Numero di pagine35
RivistaJP Journal of Algebra, Number Theory and Applications
Volume22
Stato di pubblicazionePublished - 2011

Fingerprint

Functional Analysis
Hilbert

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cita questo

Some remarks on Hilbert's (weak) Nullstellensatz. / Iurato, Giuseppe; Giuseppe, Iurato.

In: JP Journal of Algebra, Number Theory and Applications, Vol. 22, 2011, pag. 45-79.

Risultato della ricerca: Article

@article{8ccf2a7b34c8403da28a97c2bccadc47,
title = "Some remarks on Hilbert's (weak) Nullstellensatz",
abstract = "Certain remarks are provided related to weak nullstellensatz exploiting some problems proposed in Fulton’s book entitled “An Introduction to Algebraic Geometry” and elementary notions of Functional Analysis.",
keywords = "polynomial zero, spectrum, Gelfand-Mazur theorem, nullstellensatz",
author = "Giuseppe Iurato and Iurato Giuseppe",
year = "2011",
language = "English",
volume = "22",
pages = "45--79",
journal = "JP Journal of Algebra, Number Theory and Applications",
issn = "0972-5555",
publisher = "Pushpa Publishing House",

}

TY - JOUR

T1 - Some remarks on Hilbert's (weak) Nullstellensatz

AU - Iurato, Giuseppe

AU - Giuseppe, Iurato

PY - 2011

Y1 - 2011

N2 - Certain remarks are provided related to weak nullstellensatz exploiting some problems proposed in Fulton’s book entitled “An Introduction to Algebraic Geometry” and elementary notions of Functional Analysis.

AB - Certain remarks are provided related to weak nullstellensatz exploiting some problems proposed in Fulton’s book entitled “An Introduction to Algebraic Geometry” and elementary notions of Functional Analysis.

KW - polynomial zero, spectrum, Gelfand-Mazur theorem, nullstellensatz

UR - http://hdl.handle.net/10447/65369

M3 - Article

VL - 22

SP - 45

EP - 79

JO - JP Journal of Algebra, Number Theory and Applications

JF - JP Journal of Algebra, Number Theory and Applications

SN - 0972-5555

ER -